Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture


Author: Mark R. Sepanski
Journal: Trans. Amer. Math. Soc. 347 (1995), 3983-4021
MSC: Primary 20D06; Secondary 17B20, 22E60
MathSciNet review: 1308021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with certain aspects of a conjecture made by B. Kostant in 1983 relating the Coxeter number to the occurrence of the simple finite groups $ L(2,q)$ in simple complex Lie groups. A unified approach to Kostant's conjecture that yields very general results for the rank two case is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D06, 17B20, 22E60

Retrieve articles in all journals with MSC: 20D06, 17B20, 22E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1308021-4
PII: S 0002-9947(1995)1308021-4
Keywords: $ {L_2}(q)$, $ PSL(2,q)$, Kostant's conjecture
Article copyright: © Copyright 1995 American Mathematical Society